... I've noticed the greenstone brand causes anxiety, will this diminish with time? I hope?
Moon Yes that is a real common side effect and nausea most people are able to get through them.I know it's hard but sadly you have to stay on these long enouugh to see if they go away.give it at least another couple of weeks wish you all the luck... this is about all you can do..
Hi. I know that this can be frustrating and sometimes scary. Time will make it all better for you. Good luck.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Sertraline which is the generic brand for Zoloft because I have high anxiety and?
Updated 29 Nov 2011 • 3 answers
Updated 30 Nov 2014 • 2 answers
Updated 19 May 2015 • 1 answer
Updated 23 Oct 2018 • 2 answers
Updated 20 Feb 2019 • 1 answer